# SDR COEA2015081209807

- Difficulty date: August 12, 2015
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,105 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Splice
- Part number: S52176224206
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 151753 NR 800007 BRIDGING CHECK COE & MINOR REPAIR.  AFT PAX DOOR, UPPER PAN SPLICE ON AFT EDGE HAS LEVEL 2 SURFACE CORROSION.  REPLACED SPLICE WITH OEM PART.
